Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Alternatives to Zermelo's assumption


Author: Alonzo Church
Journal: Trans. Amer. Math. Soc. 29 (1927), 178-208
MSC: Primary 03E10; Secondary 03E25
DOI: https://doi.org/10.1090/S0002-9947-1927-1501383-1
MathSciNet review: 1501383
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E10, 03E25

Retrieve articles in all journals with MSC: 03E10, 03E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501383-1
Article copyright: © Copyright 1927 American Mathematical Society